1. Square inequality and strong order relation

Volume 1, Issue 1, Autumn 2016, Page 1-7

Tsuyoshi Ando


3. Fixed point results for a new mapping related to mean nonexpansive mappings.

Volume 2, Issue 1, Winter 2017, Page 1-16

Torrey M Gallagher


4. The AHSp is inherited by $E$-summands

Volume 2, Issue 1, Winter 2017, Page 17-20

Francisco Garcia-Pacheco


5. Lipschitz properties of convex functions

Volume 2, Issue 1, Winter 2017, Page 21-49

Stefan Cobzas


6. On the generalized free energy inequality

Volume 2, Issue 1, Winter 2017, Page 50-58

Natalia Bebiano; Joao da Providencia


8. Complex interpolation and non-commutative integration

Volume 3, Issue 1, Winter 2018, Page 1-16

Klaus Werner


9. On the weak compactness of Weak* Dunford-Pettis operators on Banach lattices

Volume 2, Issue 3, Summer 2017, Page 192-200

El Fahri Kamal; H'michane Jawad; El Kaddouri Abdelmonim; Aboutafail Moulay Othmane


10. Homomorphic conditional expectations as noncommutative retractions

Volume 2, Issue 4, Autumn 2017, Page 396-408

Robert Pluta; Bernard Russo


11. Different type of fixed point theorem for multivalued mappings

Volume 3, Issue 2, Spring 2018, Page 326-336

Nour El Houda Bouzara; Vatan Karakaya


12. Linear preservers of two-sided right matrix majorization on $\mathbb{R}_{n}$

Volume 3, Issue 3, Summer 2018, Page 451-458

Ahmad Mohammadhasani; Asma Ilkhanizadeh Manesh


13. The Bishop-Phelps-Bollobás modulus for functionals on classical Banach spaces

Volume 4, Issue 1, Winter 2019, Page 1-23

Francisco Garcia-Pacheco; Soledad Moreno-Pulido


14. $L^p$ Hardy‎ -‎Rellich and uncertainty principle inequalities on the sphere

Volume 3, Issue 4, Autumn 2018, Page 745-762

Abimbola Abolarinwa; Timothy Apata


15. Approximation by Chlodowsky variant of Szasz operators‎ ‎involving Sheffer polynomials

Volume 4, Issue 2, Spring 2019, Page 321-341

Khursheed Ansari; M. Mursaleen; A.H. Al-Abied


17. Operators reversing orthogonality in normed spaces

Volume 1, Issue 1, Autumn 2016, Page 8-14

Jacek Chmielinski


18. Non-isomorphic C*-algebras with isomorphic unitary groups

Volume 1, Issue 2, Autumn 2016, Page 160-163

Ahmed Al-Rawashdeh


19. On the numerical radius of a quaternionic normal operator

Volume 2, Issue 1, Winter 2017, Page 78-86

Ramesh Golla


20. Some lower bounds for the numerical radius of Hilbert space operators

Volume 2, Issue 2, Spring 2017, Page 98-107

Ali Zamani


21. Semicontinuity and closed faces of C*-algebras

Volume 3, Issue 1, Winter 2018, Page 17-41

Lawrence G. Brown


23. Variants of Weyl's theorem for direct sums of closed linear operators

Volume 2, Issue 4, Autumn 2017, Page 409-418

Anuradha Gupta; Karuna Mamtani


24. Singular Riesz measures on symmetric cones

Volume 3, Issue 2, Spring 2018, Page 337-350

Abdelhamid Hassairi; Sallouha Lajmi


25. Pompeiu-Čebyšev type inequalities for selfadjoint operators in Hilbert spaces

Volume 3, Issue 3, Summer 2018, Page 459-472

Mohammad Alomari